# SDR GTIA2019091334618

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 47,172 hours, 21,739 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN AT CRUISE. PERFORMED GVI OF APU COMPART NO LEAKS NOTED, UPON INSPECTION FOUND APU OIL LOW. SERVICED APU TO FUL IAW AMM 12-13-49. NOPS CHECK GOOD IAW 49-90-00.
